MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number 5181722
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing detached from the plastic part attached to the adhesive.Reportedly, the entire plastic part (with needle guard/cannula) came out.Moreover, the patient got infected by bacteria and the part of body where the infusion set was inserted was infected (redness, bump and hard).The site was stomach and the pump was always clipped on his pocket.The infusion had been in use for every 2-3 days.The infusions were stored in a dry place in the cupboard of his kitchen.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key8447328
Report Number3003442380-2019-00621
Device Sequence Number2926095
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2020
Device Lot Number5181722
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date03/25/2019
Patient Sequence Number1